# SDR 9715039619

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE AFT HINGE FITTING FOR THE LEFT NOSE LANDING GEAR FORWARD DOOR.  REPLACED HINGE FITTING PER SRM 51-30-5.
